# SDR RAIA00610026

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 20,011 hours, 17,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5568 - STL - EMERGENCY LIGHT AT ROW 12 INOP.  MAINTENANCE RESEATED THE CONNECTOR TO POWER SUPPLY.
